`a`

A topological characterization of ω-limit sets for continuous flows on the projective plane

Pages: 254 - 258, Issue Special, September 2001

 Abstract        Full Text (830.5K)              

Víctor Jiménez López - Departamento de Matemáticas, Universidad de Murcia, Campus de Espinardo, 30100 Murcia, Spain (email)
Gabriel Soler López - Departamento de Matemática Aplicada y Estadística, Universidad Politécnica de Cartagena, C/ Alfonso XIII, 52. 30203-Cartagena, Spain (email)

Abstract: Please refer to Full Text.

Mathematics Subject Classification:  58F25, 58F12.

Published: November 2013.